MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: lot history review revealed this is the only complaint related to an allegation of reocclusion for corporate lot number gfbv4108.The dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned by the facility for further evaluation.It is known that approximately 9 months after the index procedure, patient¿s right femoral artery was reportedly reoccluded via duplex ultrasound imaging.A revascularization was performed involving another dcb and hcp deemed it was successful.The investigator assessed that the event was not related to the study device.Furthermore, the physician thinks the selection of an under sized pre-dilation balloon, during the index procedure, due to a measurement error with the ivus is attributed to the reported event.However, the lack of further information or the returned sample prevents both confirmation of the reported event and identification of a root cause(s).Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a post market clinical study that a lutonix drug coated balloon (dcb) dilatation catheter was used to treat the right femoral artery.It was further reported that approximately 9-month post procedure, reocclusion was identified in the target lesion and a revascularization was performed successfully.The investigator determined that the event was possibly related to the procedure, but not related to the study device.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8795743
Report Number3006513822-2019-00099
Device Sequence Number1977555
Product Code ONU
UDI-Device Identifier00801741122903
UDI-Public(01)00801741122903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2020
Device Model Number9004
Device Catalogue NumberLX357561205F
Device Lot NumberGFBV4108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight65